# SDR SWAA2016052552117

- Difficulty date: May 21, 2016
- Submitted: May 25, 2016
- Operation: Air carrier
- Aircraft: N607SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27927
- Aircraft time: 65,680 hours, 52,403 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C28060
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT CABIN EMER EXIT BULLNOSE LIGHTS INOPERATIVE, BETWEEN ROW 1 - 12.  REPAIRED LIGHT ASSEMBLY IAW MM.
